Pain with APD

This is the forum for the Kidney Patient Guide. We welcome feedback about the site and any information that may be of use or interest to other visitors.

IMPORTANT NOTE: This forum is not for queries that would otherwise be addressed to a doctor. If you have a question about your condition or treatment please consult your renal unit or doctor. We do not have any editorial or medical resources to answer individual queries.

Moderator: administrator

Pain with APD

Postby graham » Thu Nov 24, 2011 3:28 pm

Been on APD about a year and generally pleased with it. However last month or so developed pain hips/lower back while dialysing. Not obviously linked to any particular stage. Just gradualy comes on and then fades out slowly during day. Consultant suggested it is due to pressure being exerted by tube inside abdomen - but he offered no suggestions as to what to do. Currently using full allowable dose of paracetamol , but not happy with this as long term answer. Wll be going back to renal Unit to ask what else they can do. Anyone else experienced something similar on APD? If so - what solutions if any?
graham
 
Posts: 3
Joined: Thu Nov 24, 2011 2:07 pm

Return to The KPG Forum

Who is online

Users browsing this forum: Google [Bot] and 22 guests